Aug 9, 2010
My friend had started taking Viraday Tablet 10day ago .since she had started the tablet she is getting loose motion 20-25 times in day.Inspite of medicne n gulcose nothing happening..plz suggest.
| Response from Dr. Henry
Marked diarrhea is an uncommon side effect from Viraday (Atripla in US) so should prompt an evaluation for another cause (ie AIDS related infection, parasites, C difficile infection, lactose or gluten intolerance and many others). A small number of patients may develop diarrhea from the tenofovir which may decrease with time (maintaining good hydration, nutrition and anti-diarrheal drugs may help if no other serious cause found). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Causes A Herpes Repeat Outbreak?
- What Can I Do At Home To Make My Herpes Outbreak Go Away?
- What Can A Man Do If He Thinks He Was Exposed To Hpv Genital Warts?
- What Are The Characteristics Of Gonorrhea?
- Can A Uti Cause A False Positive On Chlamydia Tests?
- Treatment For Shingles Itching
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.